| Model Number |
MN10200 |
| Medical Device Problem Codes |
Battery Problem (2885); Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
12/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this incident, attempts were made to obtain complete event and patient information (weight) but no information was received.
Event or Problem Description
It was reported that patient's non-rechargeable ipg had reached end of life (eol).No further information was provided.Surgical intervention may be undertaken to address this issue.
Event or Problem Description
Additional information indicated that surgical intervention was undertaken wherein the system was explanted and replaced.Effective therapy was restored.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.